Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Information about head injury - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Head Injuries
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Recently I've had a lo of twitching around my eyes. The right side of my head feels full, and I sometimes get momentarily dizzy, and often feel nauseated. I mentioned this to my medical doctor and was told the twitching was just a tic, and he didn't seem concerned about the other. This is really bothering me because I've never felt like this before. Should I be concerned, and what kind of doctor should I see?
Doctor :   Hi
Doctor :   let me read
User :   hello
Doctor :   is there any other symptoms other than dizzy and feeling of fullness in head ?
User :   the twitching around my eyes, especially my left eye, and I get nauseated a lot.
Doctor :   twitchindg is as said by your Gp an tic and you need not be concerned at all
Doctor :   for the headache and fullness you need to get ovulated by a neurologist
User :   could it possibly be a side effect from an epidural spinal injection for a ruptured disk?
Doctor :   Evulated*
Doctor :   when was the epidural given ?
User :   about two months ago
Doctor :   and was there any complications due to the epidural ?
User :   no
Doctor :   than epidural injection is not the cause for the present dizziness and fullness
User :   ok..I did hit my head really hard about a month ago, but is it correct that complications from that would have occurred within 48 hours?
Doctor :   complications with the head injury do occur immediately and in certain incidences it may take 3 to 4 months to a year also
User :   for complications?
Doctor :   head injury is an emergency in most of the instances
Doctor :   for certain complications like PTSD, subdural heamotams etc can take some time for it to occur
User :   Ok, maybe that's my problem, I'll just try to see a neurologist
Doctor :   if it is only an fullness of the head it is not to worry much
User :   Ok, thank you so much!
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor